# SDR DL72S990172

- Difficulty date: January 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 8 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF E - 2 LETTER CHECK TPA, NR 8 SLAT ACT MOUNT BRACKETS CRACKED AT I/B AND O/B SIDES.  INSTALLED DOUBLERS PER M/M 57-20-21.
